# SDR DALA2016042503293

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 16L, BS 1437 AT ACC.  CRACKED LONGERON SECTION WAS REPLACED IAW DC-9/MD-80 SRM 53-14-4, FIG 2, 51-30-2, 51-30-5 PAR 8 AND 7.
